# SDR ASAA2012081792730

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,232 hours, 7,192 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250274040
- Condition: Broken
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MW0316 HARNESS TERMINAL LUG BROKEN.  ACFT GROUNDED.  REPLACED HARNESS TERMINAL LUG REF MM 26-11-02-960-801, OPS NORMAL REF MM 26-11-00-710-801.
